MAUDE Adverse Event Report: WALDEMAR LINK GMBH & CO. KG LINKSYMPHOKNEE; ARTICULATING SURFACE, SYMMETRIC, SZ. 1-2, UHMWPE CR, FIXED, H= 10 MM

WALDEMAR LINK GMBH & CO. KG LINKSYMPHOKNEE; ARTICULATING SURFACE, SYMMETRIC, SZ. 1-2, UHMWPE CR, FIXED, H= 10 MM
Model Number 880-201/10
Medical Device Problem Codes Positioning Failure (1158); Material Deformation (2976)
Health Effect - Clinical Codes Failure of Implant (1924); Insufficient Information (4580)
Date of Event 01/17/2025
Type of Reportable Event Serious Injury
Event or Problem Description
Inlay wear.[customer].
 
Additional Manufacturer Narrative
The review of the history record showed no deviations.The product complies with the specifications valid at the time of manufacture.This is the final supplemental report.The complaint is closed.
 
Event or Problem Description
Inlay wear.[customer].

Brand Name
LINKSYMPHOKNEE
Common Device Name
ARTICULATING SURFACE, SYMMETRIC, SZ. 1-2, UHMWPE CR, FIXED, H= 10 MM
Manufacturer (Section D)
WALDEMAR LINK GMBH & CO. KG
barkhausenweg 10
barkhausenweg 10
hamburg, hamburg 22339
GM  22339
Manufacturer Contact
tizia hucklenbroch
barkhausenweg 10
barkhausenweg 10
hamburg, hamburg 22339
GM   22339
MDR Report Key21396195
Report Number3004371426-2025-00004
Device Sequence Number7747123
Product Code HRY
UDI-Device Identifier04026575245291
UDI-Public04026575245291
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
K202924
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2024
Device Explanted Year2025
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 01/21/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date05/31/2026
Device Model Number880-201/10
Device Catalogue Number880-201/10
Device Lot Number2038116
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer01/27/2025
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/21/2025
Supplement Date Received by Manufacturer01/21/2025
Initial Report FDA Received Date02/18/2025
Supplement Report FDA Received Date10/21/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured06/01/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age53 YR
Patient SexFemale